| Model Number |
434887 |
| Medical Device Problem Code |
Patient Device Interaction Problem (4001)
| Health Effect - Clinical Code |
Vascular Dissection (3160)
| Date of Event |
08/08/2023
Type of Reportable Event
Serious Injury
Event or Problem Description
The pk papyrus covered stent system was selected for treatment of a type i perforation in the 1st diagonal occurred during a des implantation.The stent was deployed to about 2.7mm.There was an edge dissection at the distal edge.The dissection was over-stented with a des.The procedure was completed successfully, and the patient was stable.
Additional Manufacturer Narrative
(b)(6) 2023 added lot number 01222034.The affected pk papyrus stent system was not returned to biotronik and could therefore not be subjected to a technical investigation.Images of the case such as angiographies could also not be obtained.The provided clinical information (pk papyrus device registration form, cathlab report) and the product release documentation was reviewed to establish whether a device deficiency contributed to this event.Review of the product release documentation confirmed that the device was manufactured according to specifications and fulfilled all the requirements of in-process and final inspection.Based on the provided documentation and the conducted review no manufacturing related root cause could be identified.Pk papyrus is indicated for the treatment of acute perforations of native coronary arteries and coronary bypass grafts in vessels 2.5 to 5.0 mm in diameter.As such, this device is typically used in emergent response to a life-threatening adverse procedural event unrelated to use of the pk papyrus.